RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lomtatidze, A G

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:27
Abstract pages:242
Full texts:114

http://www.mathnet.ru/eng/person119254
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2003
1. A. G. Lomtatidze, B. Puzha, R. Hakl, “On the Periodic Boundary Value Problem for First-Order Functional-Differential Equations”, Differ. Uravn., 39:3 (2003),  320–327  mathnet  mathscinet; Differ. Equ., 39:3 (2003), 344–352
2001
2. L. Adamec, A. Lomtatidze, “Oscillation Conditions for a Third-Order Linear Equation”, Differ. Uravn., 37:6 (2001),  723–729  mathnet  mathscinet; Differ. Equ., 37:6 (2001), 755–762
1996
3. A. Lomtatidze, “On the oscillatory nature of a third-order linear equation”, Differ. Uravn., 32:10 (1996),  1348–1354  mathnet  mathscinet; Differ. Equ., 32:10 (1996), 1344–1350
1995
4. A. G. Lomtatidze, “A nonlocal boundary value problem for second-order linear ordinary differential equations”, Differ. Uravn., 31:3 (1995),  446–455  mathnet  mathscinet; Differ. Equ., 31:3 (1995), 411–420
1987
5. A. G. Lomtatidze, “Positive solutions of boundary value problems for second-order ordinary differential equations with singularities”, Differ. Uravn., 23:10 (1987),  1685–1692  mathnet  mathscinet
1986
6. A. G. Lomtatidze, “A boundary value problem for second-order nonlinear ordinary differential equations with singularities”, Differ. Uravn., 22:3 (1986),  416–426  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019